# SDR ASOA201000347

- Difficulty date: March 5, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 19,215 hours, 13,990 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 477-669
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACKS ON FS477 TO FS669 RBL & LBL 9.0 ARE CORRODED BEYOND LIMITS AND REQUIRE REPLACING.  REMOVED CORRODED SEAT TRACK IAW STANDARD PRACTICE SRM 51-42-02-001-001-A01. LOCATED SEAT TRACK IAW SRM 51-40-11-001-001-A01. INSTALLED SEAT TRACK IAW SRM 51-23-00-001-001-A01 & 51-40-11-001-001-A01.
